# SDR ASAA2016061917086

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,081 hours, 1,038 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 457311393
- Part serial: EM557167
- Condition: Failed
- Location: Nr 2 Idg
- Part time: 3,088 hours, 1,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, SOURCE OFF, GEN OFF BUS AND DRIVE LIGHT CAME ON SIMULTANEOUSLY, AT FL 350.  CREW EXECUTED CHECKLIST, SOURCE OFF, 6.9 AND DRIVE, 6.3.  WIRED GENERATOR DRIVE DISCONNECT SWITCH WAS BROKEN TO HOLD SWITCH IN, DISCONNECT, POSITION IAW 6.3.  APU WAS STARTED AND PUT ON THE BUS.  CONTINUED TO DESTINATION IAW MAINTENANCE, DISPATCH, CREW.  ACFT GROUNDED.  R & R RT IDG, IDG OIL COOLER, IDG AIR/OIL COOLER, REF AMM 24-11-11, 73-11-06, & 24-11-21.  OPS & LEAK CHECKED GOOD.
